# SDR USAA2012022400012

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 11,603 hours, 1,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46434
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AREA OF DELAMINATION ON HEATED FLOOR PANEL 112DS BETWEEN FR74 TO FR76 AT R4 DOORWAY.  REPLACED HEATED FLOOR PANEL 112DS IAW EA 103726.
